Two-dimensional periodic waves in supersonic flow of a Bose-Einstein condensate

G. A. El, Yu G. Gladush, A. M. Kamchatnov

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)
2 Downloads (Pure)

Abstract

Stationary periodic solutions of the two-dimensional Gross-Pitaevskii equation are obtained and analysed for different parameter values in the context of the problem of a supersonic flow of a Bose-Einstein condensate past an obstacle. The asymptotic connections with the corresponding periodic solutions of the Korteweg-de Vries and nonlinear Schr̈odinger equations are studied and typical spatial wave distributions are discussed

Original languageEnglish
Pages (from-to)611-619
Number of pages9
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
Issue number4
DOIs
Publication statusPublished - 26 Jan 2007
Externally publishedYes

Fingerprint Dive into the research topics of 'Two-dimensional periodic waves in supersonic flow of a Bose-Einstein condensate'. Together they form a unique fingerprint.

Cite this